MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HBV (192T); HEPATITIS VIRAL B DNA DETECTION

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HBV (192T); HEPATITIS VIRAL B DNA DETECTION
Catalog Number 09040820190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is on-going.
 
Event or Problem Description
A customer from japan alleged discrepant results for a single patient when using the cobas hbv quantitative assay for use on the cobas 58/68/8800 systems.The alleged sample initially generated titer max result on (b)(6) 2023.On (b)(6) 2023, the same sample was retested and generated an invalid result.On (b)(6) 2023, the same sample was retested and generated a target not detected (tnd) result.A competitor serology test (details unknown) for hepatitis b core antigen was positive.
 
Additional Manufacturer Narrative
A review of the data showed that the sample had a curve indicative of a positive result with an unusual shape.The investigation determined that due to the unusual curve shape, the algorithm could not calculate an appropriate curve.An optimization of the settings is planned for a future version of the software to address the issue.At this time, this is the only complaint related to this issue.

Brand Name
COBAS® HBV (192T)
Common Device Name
HEPATITIS VIRAL B DNA DETECTION
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
timothy blair
1080 us hwy 202 s
branchburg, NJ 08876
MDR Report Key17653412
Report Number2243471-2023-02824
Device Sequence Number15273382
Product Code MKT
UDI-Device Identifier00875197006414
UDI-Public00875197006414
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P150014/S043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number09040820190
Device Lot NumberK02050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown